# SDR UIEA2022042000340

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - VERTICAL FIN L/H L/E FIXED PNL AT FS 245 AND FS 270 FAIRING 321D AREA RIVET FOUND LOOSE.( EMP - VERTICAL FIN L/H L/E FIXED PNL AT FS 245 AND FS 270 AREAS LOOSE RIVET REPLACED IAW RI-55-00-15535 REV A )
